Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 22, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 18, 2015, 9:56 PM EST. It took effect at Feb 19, 2015, 10:00 AM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2015, 9:56 PM EST (02:56 UTC)
- In effect from
- Feb 19, 2015, 10:00 AM EST
- Expired
- Feb 20, 2015, 7:00 AM EST
- In force
- 21 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
213 WHUS72 KMLB 190256 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 956 PM EST WED FEB 18 2015 AMZ570-572-575-191500- /O.EXT.KMLB.SC.Y.0021.000000T0000Z-150219T0300Z/ /O.NEW.KMLB.GL.W.0004.150219T0300Z-150219T1500Z/ /O.NEW.KMLB.SC.Y.0022.150219T1500Z-150220T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 956 PM EST WED FEB 18 2015 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 7 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM THURSDAY TO 7 AM EST FRIDAY. * WINDS AND SEAS...A FRESH TO STRONG NORTHWEST BREEZE WILL PREVAIL INTO THURSDAY MORNING WITH SPEEDS AROUND 25 KNOTS AND FREQUENT GUSTS TO GALE FORCE. SEAS WILL BUILD TO 7 TO 10 FEET WITH DOMINANT PERIODS AROUND 7 SECONDS. OFFSHORE BOATING CONDITIONS WILL REMAIN HAZARDOUS THROUGH AT LEAST THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. THE GALE WARNING MEANS FREQUENT WIND GUSTS TO BETWEEN 35 AND 40 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-191500- /O.EXT.KMLB.SI.Y.0005.000000T0000Z-150219T0900Z/ /O.EXB.KMLB.SC.Y.0021.150219T0900Z-150219T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 956 PM EST WED FEB 18 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 AM EST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST THURSDAY. * WINDS AND SEAS...A FRESH TO STRONG NORTHWEST BREEZE WILL PREVAIL INTO THURSDAY WITH SPEED 20 TO 25 KNOTS AND GUSTY TO AROUND 30 KNOTS. SEAS WILL BUILD TO 6 TO 8 FEET WITH DOMINANT PERIODS AROUND 7 SECONDS. BOATING CONDITIONS NEAR SHORE WILL REMAIN HAZARDOUS THROUGH AT LEAST THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
465 WHUS72 KMLB 191500 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1000 AM EST THU FEB 19 2015 AMZ570-572-575-192100- /O.EXP.KMLB.GL.W.0004.000000T0000Z-150219T1500Z/ /O.CON.KMLB.SC.Y.0022.000000T0000Z-150220T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1000 AM EST THU FEB 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING WILL EXPIRE AT 10 AM EST THIS MORNING... * WINDS AND SEAS...A FRESH TO STRONG NORTHWEST WIND AROUND 25 KNOTS. SEAS 7 TO 10 FEET WITH DOMINANT PERIODS AROUND 7 SECONDS. OFFSHORE BOATING CONDITIONS WILL REMAIN HAZARDOUS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-192100- /O.CON.KMLB.SC.Y.0021.000000T0000Z-150219T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1000 AM EST THU FEB 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...A FRESH TO STRONG NORTHWEST WIND 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. SEAS 6 TO 8 FEET WITH DOMINANT PERIODS AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
375 WHUS72 KMLB 192045 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 345 PM EST THU FEB 19 2015 AMZ550-552-192145- /O.EXP.KMLB.SC.Y.0021.000000T0000Z-150219T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 345 PM EST THU FEB 19 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT FOR NORTHWEST WINDS 15-20 KNOTS AND SEAS UP TO 6 FEET. $$ AMZ555-200930- /O.EXT.KMLB.SC.Y.0021.000000T0000Z-150220T1200Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 345 PM EST THU FEB 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS AND SEAS...NORTHWEST WIND 15 TO 20 KNOTS. SEAS 6 TO 8 FEET WITH DOMINANT PERIODS AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-200930- /O.CON.KMLB.SC.Y.0022.000000T0000Z-150220T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 345 PM EST THU FEB 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS AND SEAS...NORTHWEST WIND AROUND 20 KNOTS. SEAS 7 TO 10 FEET WITH DOMINANT PERIODS AROUND 7 SECONDS. OFFSHORE BOATING CONDITIONS WILL REMAIN HAZARDOUS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 9:12 PM EST, 44 minutes earlier.
Area forecast discussion, Feb 18, 9:12 PM EST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
912 PM EST WED FEB 18 2015
.DISCUSSION...
...LOW WIND CHILL READINGS TONIGHT...
...VERY HAZARDOUS BOATING CONDITIONS TONIGHT/THU...
...WIDESPREAD FREEZE FORECAST THURSDAY NIGHT...
TONIGHT...SECONDARY SURGE OF COLDER AIR WILL SWEEP THROUGH THE AREA
TOWARDS MIDNIGHT AND THROUGH THE PRE DAWN HOURS. LATEST GUIDANCE
AGREES WITH OUR CURRENT MIN TEMPERATURES WITH READINGS GETTING DOWN
TO FREEZING IN THE FAR NORTH. WIND CHILL ADVISORY AND FREEZE
WARNING PRODUCTS LOOK GOOD.
THU...A VERY COLD MORNING WITH GUSTY NORTHWEST WINDS SO HAVING A
WIND CHILL ADVISORY WELL PAST SUNRISE IS EASILY WARRANTED. DAYTIME
HIGHS ONLY IN THE UPPER 40S NORTH TO MID 50S SOUTH WILL LIKELY
RESULT IN RECORD COOL HIGH TEMPERATURES IN A FEW LOCATIONS.
HAVE BUMPED WIND SPEEDS UPWARD TO REFLECT MOS GUIDANCE...SO IN
ADDITION TO THE PLETHORA OF WATCH/WARNING/ADVISORY PRODUCTS
ALREADY IN EFFECT...WE WILL ALSO NEED A LAKE WIND ADVISORY. SINCE
GUSTY WINDS WILL ALREADY BE OCCURRING IN THE PRE DAWN HOURS WITH
THE SECONDARY WIND SURGE...WILL GO AHEAD AND ISSUED THAT PRODUCT
IN THE EVENING UPDATE.
PREVIOUS DISCUSSION...
THU NIGHT...GUID STILL COLD THU NIGHT WITH NW FLOW CONTINUING AT 5-
10 MPH INLAND AROUND 10 MPH NEAR THE EAST COAST. LOWS ARE EXPECTED
INTO THE UPPER 20S TO LOWER 30S WITH A FREEZE EXPECTED ACROSS MUCH
OF EAST CENTRAL FL EXCEPT THE BARRIER ISLANDS OF SRN BREVARD/INDIAN
RIVER COUNTIES AND ALSO COASTAL AREAS OF SRN ST LUCIE AND MARTIN
COUNTIES...WITH MID 30S EXPECTED. WIND CHILLS WILL ALSO DROP INTO
THE 20S MAKING IT HAZARDOUS FOR THOSE OUTSIDE THU NIGHT.
FRIDAY...NORTHERLY FLOW IS EXPECTED WITH A COLD START TO THE DAY IN
THE 30S. LOW LVL FLOW IS EXPECTED TO VEER TO THE NE BY LATE
AFTERNOON WITH HIGHS NEAR 70 NORTH AND THE LOWER 70S SOUTH. MAINLY
SUNNY SKIES ARE EXPECTED...BUT SOME MARINE STRATOCU MAY MOVE TWD SRN
COASTAL AREAS LATE IN THE DAY.
FRIDAY NIGHT...AS THE HIGH PUSHES OFF THE MID ATLC SFC WINDS WILL
BECOME NE/E WITH MODERATING LOW TEMPS NEAR THE COAST...AND STILL
COOL TEMPS INTO THE LOWER 40S ACROSS THE INTERIOR.
SAT-TUE...PREVIOUS EXTENDED DISCUSSION...MID LEVEL FLOW REMAINS
ZONAL/WSW WHICH WILL ALLOW TEMPS TO TRANSITION TO ABOVE NORMAL FROM
SUNDAY INTO EARLY NEXT WEEK. SOME DIFFS ARISE BETWEEN THE GFS/ECM IN
TIMING THE NEXT FRONTAL INTRUSION INTO CENTRAL FL WITH THE FORMER
MODEL A FULL 24HR FASTER (MON AFTN) COMPARED TO THE LATTER (TUE AFTN-
EVENING). ADDED SMALL RAIN CHCS IN FOR MON-TUE TO ACCT FOR THIS.
&&
.AVIATION...VFR. GUSTY WINDS WILL KICK IN DURING THE PRE DAWN
HOURS AND BECOME MORE GUSTY BY MID/LATE MORNING. EXPECT NORTHWEST
WINDS GUSTING ABOUT 25-30 KNOTS AT MOST TERMINALS.
&&
.MARINE...
TONIGHT-THU...VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT. SECONDARY
SURGE OF COLDER AIR IS SHOWN BY THE GFS TO PRODUCE 30 KNOT SURFACE
WINDS OFFSHORE. FORECAST SOUNDINGS SHOW 925 MB WINDS AROUND 35
KNOTS...SO WILL RAISE A GALE WARNING IN THE OFFSHORE ZONES.
PREVIOUS DISCUSSION...
THU NIGHT-WEEKEND...NORTHERLY WINDS TO 15-20 KNOTS THU NIGHT WILL
KEEP SEAS ELEVATED OFFSHORE AND IN THE GULF STREAM. WINDS WILL
BECOME NNE/NE ON FRIDAY TO 15 KNOTS WITH MARGINAL SCA CONDITIONS
STILL EXPECTED FOR THE GULF STREAM WATERS. GFS PROGS STOUT ESE FLOW
AGAIN BY SAT AFTN AROUND THE ATLC RIDGE WILL SHOULD ELEVATE SEAS
ONCE AGAIN LATE SAT AND EARLY SUNDAY.
&&
.FIRE WEATHER...
THU...MINIMUM RELATIVE HUMIDITY VALUES WILL DROP BELOW 25 PERCENT
ACROSS THE AREA AND POSSIBLY EVEN BELOW 20 PERCENT IN SOME AREAS.
RH VALUES BELOW 30 PERCENT ARE EVEN INDICATED BY MID MORNING.
WHEN COUPLED WITH BRISK NORTHWEST WINDS GUSTING TO 25 MPH OR
GREATER...THERE IS A HIGH SPREAD POTENTIAL FOR ANY WILDFIRES.
FRI...LOW RHS ARE EXPECTED ACROSS THE INTERIOR AGAIN WITH WINDS
10-15 MPH.
&&
.CLIMATE...RECORD LOWS FOR THU AND FRI MORNINGS:
THU
DAB 27 1958
MCO 30 1900
MLB 33 1958
VRB 32 1958
FRI
DAB 29 1958
MCO 33 1958
MLB 35 1958
VRB 35 1958
RECORD COOL HIGH TEMPS THU:
DAB 53 IN 1972
MCO 51 IN 1958
MLB 52 IN 1958
VRB 52 IN 1958
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 33 49 28 51 / 0 0 0 10
MCO 36 51 30 56 / 0 0 0 10
MLB 37 52 31 57 / 0 0 0 10
VRB 39 55 33 59 / 0 0 0 10
LEE 34 49 28 54 / 0 0 0 10
SFB 35 51 29 54 / 0 0 0 10
ORL 36 50 32 55 / 0 0 0 10
FPR 40 55 31 61 / 0 0 0 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-
MARTIN-NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-
OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-
SOUTHERN LAKE COUNTY-ST. LUCIE.
LAKE WIND ADVISORY FROM 3 AM TO 6 PM EST THURSDAY FOR COASTAL
VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-MARTIN-
NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN
LAKE COUNTY-ST. LUCIE.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND
VOLUSIA COUNTY-MARTIN-NORTHERN BREVARD COUNTY-NORTHERN LAKE
COUNTY-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD
COUNTY-SOUTHERN LAKE COUNTY-ST. LUCIE.
WIND CHILL ADVISORY FROM 1 AM TO 11 AM EST THURSDAY FOR COASTAL
VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-MARTIN-
NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN
LAKE COUNTY-ST. LUCIE.
FREEZE WARNING FROM 3 AM TO 8 AM EST THURSDAY FOR COASTAL
VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM EST THURSDAY FOR
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-BREVARD
COUNTY LINE TO SEBASTIAN INLET 0-20 NM.
SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM EST THURSDAY FOR FLAGLER
BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-SEBASTIAN
INLET TO JUPITER INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE
TO SEBASTIAN INLET 0-20 NM.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR FLAGLER
BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN
INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE
TO SEBASTIAN INLET 20-60 NM.
SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 7 AM EST FRIDAY FOR
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD
COUNTY LINE TO SEBASTIAN INLET 20-60 NM.
GALE WARNING UNTIL 10 AM EST THURSDAY FOR FLAGLER BEACH TO
VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN INLET TO
JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
SEBASTIAN INLET 20-60 NM.
&&
SHORT TERM/AVIATION...LASCODY
IMPACT WX...BRAGAWHazardous weather outlook, Feb 18, 5:35 PM EST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 535 PM EST WED FEB 18 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-191000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY- 535 PM EST WED FEB 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .EXCESSIVE COLD IMPACT... GUSTY NORTHWEST WINDS WILL USHER IN A SECONDARY SURGE OF COLDER AIR OVERNIGHT. THE COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE A WIND CHILL HAZARD IN THE EARLY MORNING HOURS OF THURSDAY ACROSS ALL OF EAST CENTRAL FLORIDA. MAKE SURE THAT CHILDREN ARE DRESSED PROPERLY BEFORE BEING SENT OFF TO SCHOOL THURSDAY MORNING. VOLUSIA AND NORTH LAKE COUNTIES...INCLUDING THE VILLAGES... LEESBURG...DELAND AND DAYTONA BEACH...COULD ALSO SEE A LIGHT FREEZE TOWARDS DAYBREAK THURSDAY. TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST TEMPERATURES SO FAR THIS WINTER. .WIND AND SEA IMPACT... NORTHWEST WINDS 20 TO 25 KNOTS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. OCCASIONAL GUSTS TO NEAR GALE FORCE ARE POSSIBLE OVER THE GULF STREAM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE COLDEST WEATHER OF THE WINTER IS ON TAP FOR THURSDAY NIGHT. TEMPERATURES AT OR BELOW FREEZING ARE FORECAST TO OCCUR FOR MOST PLACES EARLY FRIDAY MORNING. NORMALLY COLDER LOCATIONS WILL GET DOWN INTO THE MID TO UPPER 20S AROUND DAYBREAK. EVEN PLACES NEAR THE COAST THAT DO NOT EXPERIENCE FREEZING TEMPERATURES WILL HAVE COLD WIND CHILLS IN THE MID 20S TO LOWER 30S EARLY FRIDAY MORNING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL OCCUR THURSDAY AND OVER THE OFFSHORE WATERS INTO FRIDAY. CONDITIONS ARE EXPECTED TO REMAIN POOR TO HAZARDOUS INTO THE WEEKEND...ESPECIALLY OFFSHORE. VERY LOW RELATIVE HUMIDITY CONDITIONS ON THURSDAY COMBINED WITH GUSTY NORTHWEST WINDS WILL LEAD TO A HIGH SPREAD POTENTIAL FOR WILDFIRES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LASCODY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 9:32 PM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 20 hr |
| Feb 18, 9:56 PM EST | Gale Warning | MLB | 12 hr | |
| Feb 19, 2:36 AM EST | Red Flag Warning | MLB | Seminole | 15 hr |
| Feb 19, 2:41 AM EST | Freeze Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 30 hr |
| Feb 19, 1:55 PM EST | Hard Freeze Warning | MLB | Lake, Volusia | 19 hr |
| Feb 19, 2:34 PM EST | Wind Chill Advisory | MLB | 18 hr |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.